MathSciNet Relay Station
MathSciNet bibliographic data
MR2260193 (2007g:34105) 34D20 (93D15)
Moulay, Emmanuel; Perruquetti, Wilfrid Finite time stability and stabilization of a class of continuous systems. J. Math. Anal. Appl. 323 (2006), no. 2, 1430–1443.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement